Modeling heterogeneity for bivariate survival data by the Weibull distribution
No abstract is available for this item.
Volume (Year): 51 (2010)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://www.springer.com/statistics/business/journal/362 |
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hanagal David D., 2004. "Parametric Bivariate Regression Analysis Based on Censored Samples: A Weibull Model," Economic Quality Control, De Gruyter, vol. 19(1), pages 83-90, January.
When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:51:y:2010:i:4:p:947-958. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.